Reference Type | Journal (article/letter/editorial) |
---|
Title | A nonlinear creep model for surrounding rocks of tunnels based on kinetic energy theorem |
---|
Journal | Journal of Rock Mechanics and Geotechnical Engineering |
---|
Authors | Liu, Wenbo | Author |
---|
Zhou, Hui | Author |
Zhang, Shuguang | Author |
Jiang, Shuai | Author |
Yang, Liu | Author |
Year | 2023 (February) | Volume | 15 |
---|
Issue | 2 |
---|
Publisher | Elsevier BV |
---|
DOI | doi:10.1016/j.jrmge.2022.04.015Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 15697829 | Long-form Identifier | mindat:1:5:15697829:5 |
---|
|
GUID | 0 |
---|
Full Reference | Liu, Wenbo, Zhou, Hui, Zhang, Shuguang, Jiang, Shuai, Yang, Liu (2023) A nonlinear creep model for surrounding rocks of tunnels based on kinetic energy theorem. Journal of Rock Mechanics and Geotechnical Engineering, 15 (2) 363-374 doi:10.1016/j.jrmge.2022.04.015 |
---|
Plain Text | Liu, Wenbo, Zhou, Hui, Zhang, Shuguang, Jiang, Shuai, Yang, Liu (2023) A nonlinear creep model for surrounding rocks of tunnels based on kinetic energy theorem. Journal of Rock Mechanics and Geotechnical Engineering, 15 (2) 363-374 doi:10.1016/j.jrmge.2022.04.015 |
---|
In | (2023, February) Journal of Rock Mechanics and Geotechnical Engineering Vol. 15 (2) Elsevier BV |
---|
These are possibly similar items as determined by title/reference text matching only.